Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. MEDLINE; DBD-PTCA CDS FMOL LOURDES
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PRODUCTOS MEDLINE S.A. MEDLINE; DBD-PTCA CDS FMOL LOURDES
Catalog Number
DYNJ89548
Medical Device Problem Code
Material Disintegration (1177)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that cst is having issues with fuzz on the towels in the pack.There were no reports of death, serious injury, medical intervention, or follow up care.
Event or Problem Description
Lint on towels.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
DBD-PTCA CDS FMOL LOURDES
Manufacturer
(Section D)
PRODUCTOS MEDLINE S.A.
de c.v. blvd world trade cente
no. 106 parque industrial
oradel nuevo laredo tamaulipas, 88285
MX 88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key
24953147
Report Number
1423395-2026-00094
Device Sequence Number
9890674
Product Code
OEZ
UDI-Device Identifier
10198459277788
UDI-Public
10198459277788
Combination Product (Y/N)
N
Initial Reporter State
LA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/22/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
DYNJ89548
Device Lot Number
25LBP817
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/06/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/30/2026
Initial Report FDA Received Date
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown